# SDR USAA2010020290265

- Difficulty date: January 7, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 68,427 hours, 47,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 654587570
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON INNER CHORD AT BS 294.5, RBL 54.  REPLACED CHORD AT BS 294.5, RBL 54 IAW B737 SRM 51-10-02.
